Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 171, NWS North Platte, NE

June 30, 20185 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 30, 2018, 6:41 PM MDT for 5 counties in Nebraska. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2018, 6:41 PM MDT (00:41 UTC)
Expired
Jun 30, 2018, 7:45 PM MDT
In force
64 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Hooker County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 35 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:03 PM MDTTSTM WND GST 852 N Stapleton, NEESTIMATED BASED OFF DAMAGE SURVEY. MULTIPLE LARGE TREE BRANCHES/TRUNKS SNAPPED OFF OF TREES LANDING UP TO 140 FEET AWAY FROM BASE. TWO POWER POLES WERE SNAPPED IN HALF.
Jun 30, 7:15 PM MDTTSTM WND DMG6 N Stapleton, NEUTILITY POLES SNAPPED IN HALF AND COTTONWOOD TREE BRANCHES BLOWN 80 YARDS AT HWY 83 MM 118. TIME ESTIMATED BY RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 2:26 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
461 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

087 
WUUS53 KLBF 010041
SVRLBF
NEC091-111-113-117-171-010145-
/O.NEW.KLBF.SV.W.0171.180701T0041Z-180701T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
741 PM CDT SAT JUN 30 2018

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hooker County in west central Nebraska...
  Northeastern Lincoln County in southwestern Nebraska...
  Logan County in west central Nebraska...
  Eastern McPherson County in west central Nebraska...
  Western Thomas County in north central Nebraska...

* Until 845 PM CDT/745 PM MDT/.

* At 740 PM CDT/640 PM MDT/, severe thunderstorms were located along
  a line extending from 9 miles south of Mullen to 12 miles northeast
  of Tryon to near Ringgold to 8 miles northeast of Hershey, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Stapleton, Thedford, Gandy, Ringgold, Highway 83 crossing The
  Dismal River, Brown Lake, Norway, Highway 97 crossing the Dismal
  River and Shimmons Lake.

This includes the following highways...
 Highway 2 between mile markers 200 and 215.
 Highway 92 between mile markers 208 and 237.
 Highway 97 between mile markers 3 and 26, between mile markers 47
and 48, and between mile markers 53 and 57.
 Highway 83 between mile markers 90 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4149 10089 4170 10092 4190 10108 4209 10055
      4209 10050 4179 10043 4120 10040 4122 10100
TIME...MOT...LOC 0040Z 246DEG 32KT 4190 10105 4172 10085 4156 10083
4127 10092

HAIL...0.88IN
WIND...60MPH
 
$$

Kulik
2 follow-up statements
528 
WWUS53 KLBF 010104
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
804 PM CDT SAT JUN 30 2018

NEC091-010114-
/O.CAN.KLBF.SV.W.0171.000000T0000Z-180701T0145Z/
Hooker NE-
804 PM CDT SAT JUN 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOOKER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern, north central and west central Nebraska.

LAT...LON 4122 10094 4157 10078 4171 10078 4195 10084
      4209 10055 4209 10050 4179 10043 4120 10040
TIME...MOT...LOC 0104Z 270DEG 30KT 4189 10068 4168 10063 4144 10054
4128 10062

$$

NEC111-113-117-171-010145-
/O.CON.KLBF.SV.W.0171.000000T0000Z-180701T0145Z/
Lincoln NE-Logan NE-McPherson NE-Thomas NE-
804 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN LINCOLN...LOGAN...EASTERN MCPHERSON AND CENTRAL
THOMAS COUNTIES...

At 804 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Thedford to 13 miles northeast of
Ringgold to near Stapleton to 10 miles north of North Platte Airport,
moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Stapleton, Thedford, Gandy, Ringgold, Highway 83 crossing The Dismal
River, Brown Lake and Norway.

This includes the following highways...
 Highway 2 between mile markers 202 and 215.
 Highway 92 between mile markers 213 and 237.
 Highway 97 between mile markers 3 and 12.
 Highway 83 between mile markers 90 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4122 10094 4157 10078 4171 10078 4195 10084
      4209 10055 4209 10050 4179 10043 4120 10040
TIME...MOT...LOC 0104Z 270DEG 30KT 4189 10068 4168 10063 4144 10054
4128 10062

HAIL...0.88IN
WIND...60MPH
 
$$

Kulik
749 
WWUS53 KLBF 010135
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
835 PM CDT SAT JUN 30 2018

NEC111-113-117-171-010145-
/O.EXP.KLBF.SV.W.0171.000000T0000Z-180701T0145Z/
Lincoln NE-Logan NE-McPherson NE-Thomas NE-
835 PM CDT SAT JUN 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN...
LOGAN...EASTERN MCPHERSON AND CENTRAL THOMAS COUNTIES WILL EXPIRE AT
845 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern, north central and west central Nebraska.

LAT...LON 4122 10094 4157 10078 4171 10078 4195 10084
      4209 10055 4209 10050 4179 10043 4120 10040
TIME...MOT...LOC 0135Z 246DEG 32KT 4200 10035 4179 10030 4155 10021
4139 10029

$$

Kulik

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 5:38 PM MDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 30, 5:38 PM MDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
638 PM CDT Sat Jun 30 2018

.SYNOPSIS...
Issued at 307 PM CDT Sat Jun 30 2018

Strong PV anomaly noted on GOES-E water vapor imagery moving into
southwest WY. A relatively small area of convection located in
western WY currently but ltg increasing. UA data indicating 40m
height falls across the High Plains and it has made steady
progress through the night heading toward the area. Weaker PV
anomaly helped to generate an MCS across north central into
northeast NE overnight and residual development still occurring on
left over outflow boundaries. Upper high remains in place across
the Ohio River valley into the mid Atlantic region. Low clouds
remain or are redeveloping across much of western and north
central NE keeping temps cool for this time of year.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 307 PM CDT Sat Jun 30 2018

Timing and extent of convective development will be the main
forecast challenge for the next few hours. However, most
individual CAMs as well as ensembles thereof paint a fairly
consistent picture this evening and overnight. With the upper
level trough moving across the northern Plains overnight, strong
forcing for thunderstorms will exist as the potent upper PV
anomaly rotates through. This upper forcing will increase
convergence first along a stalled frontal boundary across southern
NE and northern KS. With decent deep layer shear in place there
could be supercells that develop initially along the front.
However development in this area will struggle with dry air
entrainment initially and this could result in isolated coverage
until better forcing arrives later. Further west, expect a larger
convective complex to develop this afternoon and pose a damaging
wind threat this evening as it propagates through the state.
Plenty of moisture is in place with near 3km warm cloud depth and
close to 1.5 inch PW on the morning sounding. This will mean there
will be a heavy rain threat though would expect, presuming a
large MCS development, that it should propagate at a decent clip.
Still localized flooding would be a concern.

.LONG TERM...(Sunday night through Saturday)
Issued at 307 PM CDT Sat Jun 30 2018

The upper pattern Sunday night through the week will be
characterized by a retreating of the main jet stream northward
briefly followed by another upper trough moving into the PacNW by
Tuesday which translates the upper flow to southwesterly over the
High Plains through mid week. Beyond this time frame, a very strong
upper high pressure region retrogrades westward and settles over the
central Plains by the end of the week.

Sensible weather through the first part of the week will be driven
by a return southerly low level flow setting up during the first par
tof the week as the upper trough moves into the PacNW. While weak
upper PV anomalies move northeast through the central rockies in the
southwesterly flow that develops, precip chances across westenr and
north central NE will be limited as terrain features typically
play more of a role in thunderstorm initiation in this setup,
though if storms get organized enough may push into the area. By
wednesday a cold front will begin a push across the northern
Plains, however the southern edge will have trouble budging the
building high pressure system aloft, with heights of 600dm
advertised on several model sources. The result will be a stalled
frontal boundary in the region, however models differ
significantly on whether this front will remain enough of a
feature for thunderstorm development by late in the week. So
although there are instances of thunderstorm chances in the
forecast at times through the week, confidence in any one scenario
in this regime is fairly low at this time. In addition, as
temperatures aloft warm and forcing remains fairly weak, larger
organized convective systems will be hard to come by.

Despite the rather strong high pressure aloft building into the
region by week's end, high temps around or slightly above average
will prevail.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 630 PM CDT Sat Jun 30 2018

Local radar display shows a line of thunderstorms currently moving
out of the eastern Panhandle into western NEB. Elsewhere, isolated
showers and thunderstorms are present across portions of central
NEB. Over the next six hours this complex of storms exiting the
Panhandle will move east northeast across western and north
central NEB with additional storms anticipated to develop in
southwest NEB as well. Strong to severe thunderstorms are possible
at times. Large hail, damaging winds, and heavy rain the primary
threats. Meanwhile, winds will shift from largely out of the
northeast and become northwest early tonight. Sky cover will
then decrease late tonight-early morning becoming partly cloudy
with sunny skies expected tomorrow. Tomorrow westerly light
breezes will prevail.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Stoppkotte
SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...ET
Hazardous weather outlook, Jun 30, 2:05 PM MDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
305 PM CDT Sat Jun 30 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-012015-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
305 PM CDT Sat Jun 30 2018 /205 PM MDT Sat Jun 30 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

There is an enhanced risk for severe thunderstorms this afternoon
and tonight east of a line from Burwell to Arnold to Hays Center.
Outside of this area, there is a slight risk for severe
thunderstorms also, mainly along and south of Highway 2, covering
much of western and north central Nebraska. The main severe
weather threat will be from large hail and damaging winds in
excess of 70 MPH. In addition an isolated tornado or two is
possible.

A couple areas of thunderstorm development are possible this
afternoon, the first along a stalled frontal boundary located in
southern Nebraska. In this area, all types of severe weather will
be possible including isolated tornadoes and damaging wind gusts
in excess of 70 MPH, and large hail. Development in this area is
expected to be more isolated however.

The second area of concern will be storms developing across the
Panhandle of Nebraska, generally along and south of Highway 2,
and moving east across the area from late afternoon through the
evening hours. These storms are expected to become more numerous
and will have the potential to produce more widespread damaging
wind gusts and large hail to the size of golf balls or larger.
Also, heavy rain will be possible with any of the storms and will
include the possibility of localized flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A few strong to briefly severe thunderstorms are possible late
Monday afternoon and evening. The area of concern generally
covers most of western and north central Nebraska. The severe
weather hazards are large hail and damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter reports with wind speed information and hail size reports
will likely be needed across much of western and north central
Nebraska late this afternoon and tonight...with activation
possible across portions of southwest Nebraska near the frontal
boundary.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

JWS

In the hours before

Special weather statement, Jun 30, 2:57 PM MDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service North Platte NE
357 PM CDT SAT JUN 30 2018

NEZ071-302130-
Frontier NE-
357 PM CDT SAT JUN 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 430 PM CDT...

At 356 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Eustis, or 23 miles east of Curtis, moving northeast
at 10 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Orafino.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

LAT...LON 4052 10028 4063 9999 4061 9998 4047 9998
      4043 10004 4044 10009 4041 10009 4039 10012
TIME...MOT...LOC 2056Z 234DEG 62KT 4053 10008

Gomez
Special weather statement, Jun 30, 4:28 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
428 PM MDT SAT JUN 30 2018

NEZ004-022-302315-
Sheridan NE-Garden NE-
428 PM MDT SAT JUN 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN AND SOUTH
CENTRAL SHERIDAN COUNTIES UNTIL 515 PM MDT...

At 427 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Alliance Airport to 6 miles
northwest of Lisco. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Crescent Lake National Wildlife Refuge, Richardson Lake, Miles Lake,
Mumper, Patterson Lake, Dogtown Flats, Herman Lake and Tralnor Lake.

This includes Highway 2 between mile markers 112 and 113.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4199 10268 4206 10237 4156 10227 4152 10264
      4174 10264 4175 10267 4177 10268
TIME...MOT...LOC 2227Z 257DEG 25KT 4190 10274 4157 10270

Gomez
Special weather statement, Jun 30, 5:14 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
514 PM MDT SAT JUN 30 2018

NEZ022-023-035-056-057-010000-
Deuel NE-Grant NE-Arthur NE-Garden NE-Keith NE-
514 PM MDT SAT JUN 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...GRANT...NORTHWESTERN
KEITH...EASTERN GARDEN AND NORTHEASTERN DEUEL COUNTIES UNTIL 600 PM
MDT...

At 513 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles southwest of Ashby to 17 miles east of
Oshkosh to near Lewellen. Movement was northeast at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Arthur, Hyannis, Lemoyne, Duluth, Swede Lake, Cogill Lake, Green
Lake, Bucktail Lake, Bourquim Hill, Three Mile Lake, Pratt Lake,
Eagle Gulch Campground, Ruthon, Haythorn Lake, Clear Creek State
Wildlife Management Area, Lena, Sand Puddin Lake, McKeag, Otter Creek
Campground and Calora.

This includes the following highways...
 Highway 2 between mile markers 143 and 155.
 Highway 61 between mile markers 103 and 161.
 Highway 92 between mile markers 115 and 133, and between mile
markers 165 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of, southwestern and west central Nebraska.

LAT...LON 4209 10163 4179 10143 4140 10142 4113 10216
      4144 10211 4187 10215
TIME...MOT...LOC 2313Z 241DEG 61KT 4183 10210 4150 10203 4128 10207

JWS
Local storm report, Jun 30, 5:41 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     3 S ARTHUR              41.53N 101.69W
06/30/2018  E60 MPH          ARTHUR             NE   PUBLIC

            ESTIMATED BASED OFF SWAYING OF THE TREES

&&

THORNE
Local storm report, Jun 30, 6:21 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND GST     17 NW TRYON             41.73N 101.18W
06/30/2018  E60 MPH          MCPHERSON          NE   PUBLIC

            A FEW SMALL TREE LIMBS DOWN AND PEA SIZE HAIL.

&&

TKECK
Special weather statement, Jun 30, 6:23 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
723 PM CDT SAT JUN 30 2018

NEZ057>059-069-070-010115-
Chase NE-Hayes NE-Perkins NE-Lincoln NE-Keith NE-
723 PM CDT SAT JUN 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS...SOUTHEASTERN
KEITH...NORTHEASTERN CHASE...SOUTHWESTERN LINCOLN AND NORTHWESTERN
HAYES COUNTIES UNTIL 815 PM CDT/715 PM MDT/...

At 723 PM CDT/623 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Sutherland Reservoir
State Recreation Area to near Wallace to 12 miles northeast of
Imperial. Movement was east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Paxton, Wallace, Elsie, Dickens, Sutherland Reservoir State
Recreation Area, Grainton and Birdwood.

This includes the following highways...
 Highway 61 between mile markers 49 and 52.
 Interstate 80 in Nebraska between mile markers 146 and 152, and
between mile markers 157 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Nebraska.

LAT...LON 4117 10080 4061 10109 4062 10167 4112 10136
TIME...MOT...LOC 0023Z 274DEG 44KT 4107 10112 4088 10126 4066 10149

JWS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:23 PM MDTSpecial Weather StatementLBFPerkins52 min
Jun 30, 6:33 PM MDTSevere Thunderstorm WarningLBFLincoln, Perkins42 min
Jun 30, 7:13 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Thomas36 min
Jun 30, 7:48 PM MDTSpecial Weather StatementLBFCuster42 min
Jun 30, 8:18 PM MDTSpecial Weather StatementLBFCuster, Loup42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.